# SDR DALA2016032902528

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 68 AT AFT GALLEY AREA ON STR 23L MEASURE.   REPLACED CORNER FITTING LOCATED FRAME 68 AT AFT GALLEY AREA ON STR 23L IAW SRM 51-72-11 AND DWG D53480505.
